# SDR KC8AN229CK

- Difficulty date: July 18, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N229CK
- Make and model: Amd FALCON20
- Aircraft serial: 229
- Aircraft time: 33,937 hours, 27,461 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Former
- Part number: 17220510512
- Condition: Cracked
- Location: Cargo Door
- Part time: 33,917 hours, 27,451 cycles
- Component: Cargo Door
- Component part number: 17160
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED X-RAY INSPECTION AND SUBSEQUENT VISUAL OF THE CARGO DOOR STRUCTURE A CRACK WAS REVEALED IN TWO LOWER FORMERS AT BULKHEAD NR 10.  THE CRACKED FORMERS WERE REPACKED. FAA FORM 337 WAS COMPLETED FOR THIS REPAIR.
